J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2018, Vol. 32 Issue (6): 974-984    DOI: 10.1007/s13351-018-8053-2
Current Issue | Archive | Adv Search |
Conjugate Gradient Algorithm in the Four-Dimensional Variational Data Assimilation System in GRAPES
Yongzhu LIU, Lin ZHANG, and Zhihua LIAN
National Meteorological Center, Beijing 100081
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech
京ICP备09060741号